Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking medicine for diabetes, anal fissure and reflux oesophagit. Are they related?

Hello Doctor s I am having multiple problems as below: - Diabetes - Anal Fissure - Acid A Reflux Oesophagatis. DIabetes detected when I have done the Meidcal Check up when I plan to go for Onsite. Then I have started taking the medicine for diabetes (Galvus Met 50/500 mg) with that doctor has prescribed Resivinol, Lipikind D3 and Cresar 20 mg. I was taking the medicines for past 5 months. After I got the problem of Anal Fissure, for which I have used Rectogesic for 7 months and Then I have checked with Gastro Entrologist and he has given me Proctosedyl and He also given the medicine for Acid Reflux Disease . But Still I have few problems with the Anal Fissure. Can any one suggest me are these are inter related ?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Hi Amsshah.

There are some blank areas in your question- like your age, duaration of disease and associated diseases like Hypertension, Lipid and heart problem and present control of parameters like plasma glucose, B.P., Lipids, body weight.

Anyway what I presume you are not in good control. At first you have to control your parameters like plasma glucose, B.P., Lipids, body weight. If not controlled this may lead to many problems including the gastro-intestinal problems you have. Yes GERD ( Gastro esophageal reflux disease is associated with uncontrolled diabetes and Constipation which is quite common in Diabetics may lead to Fissure in Ano.
So I suggest -
Consult your Doctor for control of plasma glucose, B.P., Lipids, body weight.
Ensure daily bowel movement by increasing intake of fibre containing diet and exercise.

All The best.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor